MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO PLUS POCKET; NO TOUCH URETHRAL INTERMITTENT CATHETER WITH INTEGRATED COLLECTION BAG, HYDROPHI

HOLLISTER INCORPORATED VAPRO PLUS POCKET; NO TOUCH URETHRAL INTERMITTENT CATHETER WITH INTEGRATED COLLECTION BAG, HYDROPHI
Model Number 71124-2-30
Medical Device Problem Codes Material Too Rigid or Stiff (1544); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number is not known so only the di information from the udi is known.A dhr review is not possible because the lot number was not provided.The dhr review and trend analysis could not be performed due to lack of information.A causation between the hollister catheter usage and the end user's reported internal trauma could not be established.
 
Event or Problem Description
It was reported that an end user experienced internal trauma while using the hollister vapro plus pocket intermittent urinary catheter to catheterize her mitrofanoff continent urinary channel.It was further reported that the catheter was significantly stifferand less flexible, resulting in painful insertions and injuries that required emergency care.It was reported that the end user experienced multiple false passages, bleeding, internal trauma, and repeated visits and procedures at the (b)(6).It was reported that the end user needed to wear a foley bag for two months to allow time to heal.It was additionally reported that in the first or second week of june she had complete blockage and had to have a foley inserted to allow the false passages to heal.It was further reported that the end user is a long-term user of the original vapro plus pocket catheters and had no issues until the newer model was introduced.

Brand Name
VAPRO PLUS POCKET
Common Device Name
NO TOUCH URETHRAL INTERMITTENT CATHETER WITH INTEGRATED COLLECTION BAG, HYDROPHI
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER LIETUVA UAB
oro parko str. 2, sergeicikai
karmelavos
kauno raj.,, ltu LT-54 462
LH   LT-54462
Manufacturer Contact
katelynn nitschneider
2000 hollister drive
libertyville, IL 60048-3781
8479321835
MDR Report Key22700373
Report Number3016675012-2025-00007
Device Sequence Number9150315
Product Code GBM
UDI-Device Identifier00610075054008
UDI-Public(01)00610075054008
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number71124-2-30
Device Catalogue Number71124-2-30
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age37 YR
Patient SexFemale